MAUDE Adverse Event Report: FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 00; LARYNGOSCOPE, RIGID

FLEXICARE MEDICAL LTD. BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 00; LARYNGOSCOPE, RIGID
Model Number 040-06-0400U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Attended delivery of 24 week small for gestational age (sga) infant, weighing 470 grams.Intubation with flexicare britepro omni was very difficult.3 attempts before success.Infant was unstable and multiple intubation attempts could have been detrimental to infant's survival.Manufacturer response for laryngoscope, rigid, britepro omni single-use laryngoscope mini handle with miller 00 (per site reporter).They suggest we provide additional training.

Brand Name
BRITEPRO OMNI SINGLE-USE LARYNGOSCOPE MINI HANDLE WITH MILLER 00
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
FLEXICARE MEDICAL LTD.
15281 barranca pkwy, unit d
irvine CA 92618
MDR Report Key20863537
Report Number20863537
Device Sequence Number8785901
Product Code CCW
UDI-Device Identifier05055788773320
UDI-Public(01)05055788773320
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2024
Report Date (Section F) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number040-06-0400U
Device Catalogue Number040-06-0400U
Device Lot Number240200080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/30/2024